# SDR NACA20040062

- Difficulty date: November 24, 2004
- Submitted: December 8, 2004
- Operation: Air carrier
- Aircraft: N42NC
- Make and model: Aerosp ATR-42
- Aircraft serial: 067
- Aircraft time: 23,195 hours, 23,201 cycles
- System (JASC): 3234 · Landing Gear Selector
- Part: Control Lever
- Part number: F96GA0102
- Part serial: 240
- Condition: Shorted
- Location: Mlg
- Stage of operation: LD
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: O

## Discrepancy

LANDING GEAR WOULD NOT EXTEND NORMALLY.  HAD TO USE MANUAL EXTENSION CONTROL.  REPLACED LANDING GEAR CONTROL LEVER.  OP CHECKED GOOD.
